SOME RESULTS IN FUZZY COMPACT LINEAR OPERATORS


EFE H. , Yildiz C.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.12, no.1, pp.251-262, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2010
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.251-262

Abstract

In this paper we introduce the concept. of fuzzy compact operators between fuzzy n-normed linear spaces hi the sense of Narayanan and Vijayabalaji [1].